# SDR SWAA2019060733435

- Difficulty date: May 23, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 60,456 hours, 35,456 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A0000
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR BEAM TOP SURFACE CORRODED AT BS 328, RBL 45.   / REPAIRED FLOOR BEAM IAW SRM.
